# SDR 9600786302

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door 5r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE DOOR 5R EMERGENCY SLIDE LIGHT WAS FOUND INOPERATIVE.  REPLACED THE DOOR 5R SLIDE LIGHT ASSEMBLY AND OPERATIONAL CHECK OK.
